Alert archive / Texas / River Flood Warnings in 2025
River Flood Warning 13, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this river flood warning at Sep 2, 2025, 9:12 AM CDT for Presidio County, Texas. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2025, 9:12 AM CDT (14:12 UTC)
- Expired
- Sep 2, 2025, 1:38 PM CDT
- In force
- 4 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Presidio County, TX
The river
Written for the forecast point Rio Grande at Presidio International Bridge (PRST2).
- Action stage
- 12 ft
- Minor stage
- 15.5 ft
- Moderate stage
- 20 ft
- Major stage
- 22.9 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
026
WGUS44 KMAF 021412
FLWMAF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Midland/Odessa TX
912 AM CDT Tue Sep 2 2025
...The National Weather Service in Midland/Odessa TX has issued a
Flood Warning for the following rivers in Texas...
Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting
Presidio County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 915 PM CDT.
&&
TXC377-030215-
/O.NEW.KMAF.FL.W.0013.250902T1412Z-250903T0316Z/
/PRST2.1.ER.250901T1957Z.250902T0315Z.250902T1515Z.NO/
912 AM CDT Tue Sep 2 2025
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO LATE THIS EVENING...
* WHAT...Minor flooding is occurring.
* WHERE...Rio Grande at Rio Grande at Presidio Vehicle Bridge.
* WHEN...From this morning to late this evening.
* IMPACTS...At 12.0 feet (3.7 meters), the river reaches bankfull,
after which the flood plain between the levees begins to flood.
No damage is expected.
At 15.5 feet (4.7 meters), the river reaches minor flood stage,
and flooding between the levees occurs. No damage to structures
is expected.
* ADDITIONAL DETAILS...
- At 8:15 AM CDT Tuesday the stage was 16.5 feet (5.0 meters).
- Bankfull stage is 12.0 feet (3.7 meters).
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:15 AM CDT Tuesday was 18.2 feet (5.5 meters).
- Forecast...The river is expected to fall below flood stage
late this morning and continue falling to 6.2 feet (1.9
meters) Sunday morning.
- Flood stage is 15.5 feet (4.7 meters).
- Flood History...No available flood history.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Tue Wed Wed
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Rio Grande at Presid 15.5 16.5 Tue 8am 14.1 12.5 11.6 10.5
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Tue Wed Wed
Location Stg Stg Day/Time 1pm 7pm 1am 7am
Rio Grande
Rio Grande at Presid 4.7 5.0 Tue 8am 4.3 3.8 3.5 3.2
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
DeBerry1 follow-up statement
553
WGUS84 KMAF 021838
FLSMAF
Flood Statement
National Weather Service Midland/Odessa TX
138 PM CDT Tue Sep 2 2025
...The Flood Warning is cancelled for the following rivers in
Texas...
Rio Grande at Rio Grande at Presidio Vehicle Bridge affecting
Presidio County.
TXC377-021945-
/O.CAN.KMAF.FL.W.0013.000000T0000Z-250902T1838Z/
/PRST2.1.ER.250901T1957Z.250902T0315Z.250902T1513Z.NO/
138 PM CDT Tue Sep 2 2025
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Rio Grande at Rio Grande at Presidio Vehicle Bridge.
* ADDITIONAL DETAILS...
- At 1:15 PM CDT Tuesday the stage was 12.0 feet (3.7 meters).
- Bankfull stage is 12.0 feet (3.7 meters).
- Forecast...The river will fall to 6.9 feet (2.1 meters) early
tomorrow afternoon. It will then rise to 7.0 feet (2.1
meters) early Thursday afternoon. It will fall to 6.5 feet
(2.0 meters) Saturday evening. It will then rise to 6.6 feet
(2.0 meters) early Sunday morning. It will fall again and
remain below flood stage.
- http://www.weather.gov/safety/flood
&&
Below are the latest river stages and forecasts (feet):
Fld Observed Tue Wed Wed Wed
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Rio Grande at Presid 15.5 12.0 Tue 1pm 7.3 6.9 6.9 6.9
Below are the latest river stages and forecasts (meters):
Fld Observed Tue Wed Wed Wed
Location Stg Stg Day/Time 7pm 1am 7am 1pm
Rio Grande
Rio Grande at Presid 4.7 3.6 Tue 1pm 2.2 2.1 2.1 2.1
&&
LAT...LON 2951 10446 2963 10437 2961 10430 2945 10435
2949 10443
$$
DeBerryWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this river flood warning went out at Sep 2, 5:59 AM CDT, 3 hours 13 minutes earlier. Its key messages:
- Updated at 558 AM CDT Tue Sep 2 2025
- Much drier conditions and warmer temperatures are in store through the end of the week.
- More seasonable temperatures and low (10-35%) rain chances return by the weekend.
Area forecast discussion, Sep 2, 5:59 AM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 559 AM CDT Tue Sep 2 2025 ...New AVIATION... .KEY MESSAGES... Updated at 558 AM CDT Tue Sep 2 2025 - Much drier conditions and warmer temperatures are in store through the end of the week. - More seasonable temperatures and low (10-35%) rain chances return by the weekend. && .SHORT TERM... (Today through Wednesday afternoon) Issued at 148 AM CDT Tue Sep 2 2025 The short term period looks pretty quiet overall. MAF's 00Z sounding indicated a PWAT of 0.95 inches, signifying the beginning of a drying trend that will continue into the long term period. Our region will stay under northwest/northerly flow aloft on the periphery of ridging to the west. Given the lack of appreciable forcing and decreasing atmospheric moisture, rain chances are nil today and tomorrow. Meanwhile, with the front clear of our area and thicknesses increasing, temperatures will once again rise into the low to mid 90s for much of west Texas and southeast New Mexico (80s in the higher terrain). The warming and drying trend continues into the beginning of the long term period, though another shot at cooler and wetter weather looks to be in store by the weekend. Sprang && .LONG TERM... (Wednesday night through Monday) Issued at 148 AM CDT Tue Sep 2 2025 Thursday looks to be the hottest day of the forecast period, with highs reaching the upper 90s to nearly 100 degrees across the area. That is a solid 8-10 degrees above normal for this time of year. Friday will still be hot, albeit a couple of degrees cooler. However, by Saturday and Sunday things start to look at least a little bit more interesting. Models indicate a developing system in the Pacific will cut across northern Mexico into our area, supplying much better moisture to west Texas and southeast New Mexico. Meanwhile, a large upper-level system in the Hudson Bay area will send a cold front down our direction. Vorticity from the post- tropical system, lift from the cold front, and increased atmospheric moisture will encourage increasing rain chances (10-35%), along with more seasonable temperatures. After the weekend, some divergence in model solutions exists. The GFS suggests hotter temperatures return under ridging aloft, while the European keeps more fall-like temperatures and rain chances around a bit longer as ridging sets up farther west. We will continue to keep an eye on where things trend over the next few days! Sprang && .AVIATION... (12Z TAFS) Issued at 558 AM CDT Tue Sep 2 2025 VFR continues through the period. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 93 65 94 69 / 0 0 0 0 Carlsbad 92 65 93 68 / 0 0 0 0 Dryden 93 69 95 68 / 0 0 0 0 Fort Stockton 91 66 93 67 / 10 0 0 0 Guadalupe Pass 83 64 85 66 / 10 0 0 0 Hobbs 91 61 91 66 / 0 0 0 0 Marfa 83 56 86 57 / 10 0 0 0 Midland Intl Airport 94 67 95 70 / 0 0 0 0 Odessa 93 66 94 69 / 0 0 0 0 Wink 93 65 94 66 / 0 0 0 0 && .MAF WATCHES/WARNINGS/ADVISORIES... TX...None. NM...None. && SHORT TERM...13 LONG TERM....13 AVIATION...29
Nearby
River Flood Warnings in Texas, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.